# SDR USAA990180

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654581951
- Condition: Cracked
- Location: Bs 233
- Part time: 40,856 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING DROP IN VISUAL INSPECTION, FOUND A 4 INCH CRACK AT BS 233, BL 0, WL 192.5 WEB.  INSTALLED DOUBLER PER BOEING SRM 51-70-13.  (M)
